Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Eptoin overdose

Premium Questions

Dr.  Shuba Hariprasad MD

Hi Dr. This is XXXXXXX my sister suffering with fidzes since she is child now she is 30 last night she take overdose if eptoin 100mg tablets can you tell is there any serious problem ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)
Dr.   Olsi Taka MD

My husband took 200mg eptoin extra without remembering he had taken his normal dose few hrs ago.his normal dose is 200mg in the morning and 200 mg in the night...He vomitted out immediately....But is it ok ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Saatiish Jhuntrraa MD

How much ativan will kill you View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr.  Ashok Kumar MD

My son is on adderall and takes 10mg every morning. This morning he got up and took 3 pills equalling 30 mg on his own. What should I do? View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Dilip.Shah. MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Aashish Raghu MD

Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Aashish Raghu MD

How long before it is safe to start drinking alcohol after an attempted paracatemol overdose ? ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Bharath HS MD

Vyvanse overdose concerns ? Alright first I had the 20 mg pills in january and i finished the bottle (30pills) in about 2 weeks with the most taken at 1 time being 6. during febuary i had 4 20 mg ... View answer

Answered by : Dr. Bharath HS ( General & Family Physician)
Dr.  Rajinder Bajoria MD

Im thinking about an overdose of betaloc high blood pressure meds and I want to know Im not afraid ... want to know what will happen in I take an overdose of betaloc tablets (used for treatment of high ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)

Mobile Questions and Answers

Dr. Shubham Mehta MD

Overdose of which drug?

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...

Dr. Jyothi B L MD

Hi, Yes you can and its too dangerous.